My shopping cart
Your cart is currently empty.
Continue ShoppingAllergy Tablets | 70 Tablets | 120mg Fexofenadine | 24hr Relief Acts within 1 Hour | Non-drowsy in Most People | Relieves Hayfever, Pet, Dust and Mould Allergies
dd
dd
Allergy symptoms shouldn’t get in the way of your day-to-day activities. With Allevia 120mg Fexofenadine Tablets, they doesn’t have to. Allevia provides relief that lasts all day from allergy symptoms in just 1 tablet, including sneezing, itchy, red and watery eyes, itchy, blocked and runny nose. Allevia provides prescription-strength relief for airborne allergies and acts within 1 hour so you don’t have to wait to get on with your day. Each Allevia allergy relief tablet contains 120mg of fexofenadine. Fexofenadine is the #1 prescribed antihistamine in England by general practitioners*
Available without a prescription. Allevia is for adults and children aged 12 years or over. To ensure Allevia is the right allergy relief product for you, always read and follow the label.
*For verification email
MAT-XU-2301017 (V4.0) August 2023
The active substance is FEXOFENADINE HYDROCHLORIDE. Each tablets contains 120 MG of FEXOFENADINE HYDROCHLORIDE. The other ingredients are: Tablet core - MICROCRYSTALLINE CELLULOSE, PREGELATINISED MAIZE STARCH, CROSCARMELLOSE SODIUM, MAGNESIUM STEARATE. Film coating - HYPROMELLOSE, POVIDONE K30, TITANIUM DIOXIDE (E171), COLLOIDAL ANHYDROUS SILICA, MACROGOL 400, RED IRON OXIDE (E172), AND YELLOW IRON OXIDE (E172).
1 Tablet a Day
Sign up for our mailing list to receive new product alerts, special offers, and coupon codes.